| Model Number |
CQ2015A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical product: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.No similar complaint type events were reported for units within the same lot.Lens was returned in liquid, in vial.Visual inspection found a torn optic and haptic.(b)(4).
Event or Problem Description
The reporter indicated that a haptic of cq2015a, +18.5, intraocular lens broke during loading.There was no patient contact and the backup lens was used.The cause of event was unknown.
Additional Manufacturer Narrative
Claim# (b)(4).